# SDR DALA2015110206722

- Difficulty date: October 29, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,740 hours, 23,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 16 AT Z-520, LEVEL RT SIDE AT FWD GALLEY AREA, PERFORMED PERMANENT REPAIR ON FRAME 16 AT Z-520 LEVEL RT SIDE IAW ERA 535752-14, REV "B", SECTION "1".
